# SDR SWAA2021062428389

- Difficulty date: January 31, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 146A83435
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED P/N 146A8343-5 / RECIEVED REPAIRED CORNER SCUFF PLATE P/N 146A8343-5 FOR AFT CARGO BAY OFF SIDE PER W/O# 40458-1600-0001 FROM BACK SHOP
